# SDR UIE2008F00011

- Difficulty date: June 11, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1740-1780
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK CARGO COMPARTMENT RT AFT SIDEWALL CRACKS FOUND ON FRAME INNER FLANGE AT STA 1740 AND 1780.  JUST ABOVE FRAME SPLICE AT BETWEEN STRINGER 11R AND 12R.  REPAIRED IAW EO 4463A178.  (K)
